# SDR SWIA971261

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK FAILED AT 21,600 RESULTING IN LOSS OF CABIN PRESS DUE TO DEFERRED LEFT PACK.  RETURNED TO LAS.  RUN AND LEAKS CHECK OF RIGHT PACK.  BLOWS STRONG, COULD NOT GET IT TO FAIL.  OPS CHECKS GOOD.
